# SDR REXA2016122702499

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 6,005 hours, 4,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, IN COCKPIT NOTICED BOTH SEALS FOR COCKPIT PBE BROKEN.  INSTALLED SERVICEABLE SEALS ON COCKPIT PBE AS REQUIRED.
